RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 301, Pages 74–90 (Mi tm3899)  

Asymptotically homogeneous generalized functions and some of their applications

Yu. N. Drozhzhinov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A brief description is given of generalized functions that are asymptotically homogeneous at the origin with respect to a multiplicative one-parameter transformation group such that the real parts of all eigenvalues of the infinitesimal matrix are positive. The generalized functions that are homogeneous with respect to such a group are described in full. Examples of the application of such functions in mathematical physics are given; in particular, they can be used to construct asymptotically homogeneous solutions of differential equations whose symbols are homogeneous polynomials with respect to such a group, as well as to study the singularities of holomorphic functions in tubular domains over cones.

DOI: https://doi.org/10.1134/S0371968518020061

Full text: PDF file (252 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 301, 65–81

Bibliographic databases:

Document Type: Article
UDC: 517.53
Received: September 15, 2017

Citation: Yu. N. Drozhzhinov, “Asymptotically homogeneous generalized functions and some of their applications”, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018, 74–90; Proc. Steklov Inst. Math., 301 (2018), 65–81

Citation in format AMSBIB
\Bibitem{Dro18}
\by Yu.~N.~Drozhzhinov
\paper Asymptotically homogeneous generalized functions and some of their applications
\inbook Complex analysis, mathematical physics, and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 301
\pages 74--90
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3899}
\crossref{https://doi.org/10.1134/S0371968518020061}
\elib{http://elibrary.ru/item.asp?id=35246299}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 301
\pages 65--81
\crossref{https://doi.org/10.1134/S0081543818040065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442104600006}
\elib{http://elibrary.ru/item.asp?id=35748107}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051672936}


Linking options:
  • http://mi.mathnet.ru/eng/tm3899
  • https://doi.org/10.1134/S0371968518020061
  • http://mi.mathnet.ru/eng/tm/v301/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:83
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019